# SDR 95ZZZW354

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 950
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION ON STRINGER 29R AFT OF BS 950E.  REMOVED CORROSION AS PER SRM 51-10-6.  FOUND CORROSION CRACK, STOP DRILLED AS PER SRM 51-10-1.  ALODINED AND PRIMED AS PER SRM 51-10-2.  INSTALLED REPAIR AS PER SRM 51-40-4 2 INCHES BY 2 INCHES 14 INCHES 7075-T6 .100 (2 EACH).  TOTAL CYCLES 29,235.
